# SDR SIMA20130319005

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 6,589 hours, 4,157 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3709 THE CREW REPORTED THAT APPROXIMATELY 10 MINUTES BEFORE LANDING THEY RECEIVED A HYD 1 LO PRESS EICAS MESSAGE.  THE CREW COMPLIED WITH CHECKLIST, DECLARED A PRECAUTIONARY EMERGENCY AND LANDED WITHOUT INCIDENT.  THE HYDRAULIC SYSTEM PAGE REVEALED 0% FOR SYSTEM ONE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EDP HYDRAULIC LOSS INSPECTION CHECK IAW CRJ 700 WC 002-05-900-016.  REMOVED AND INSTALLED NEW PRESS FILTER IAW CRJ 700 WC 002-05-900-016.  REMOVED AND INSTALLED NEW RETURN FILTER IAW CRJ WC 002-05-900-016.  REMOVED AND INSTALLED NEW CASE DRAIN FILTERS IAW CRJ WC 002-05-900-016.  FILTER ELEMENT, PART NUMBER AC9607F10Y3.  ELEMENT FILTER, PART NUMBER 7593394-002.  ELEMENT FILTER, PART NUMBER 7593395-001.  LEAK CHECK AND OPERATIONAL CHECK GOOD ON ALL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
